# SDR FDEA202106181569

- Difficulty date: June 18, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N136FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 64058
- Aircraft time: 2,806 hours, 1,295 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Relay
- Part number: BACR13CF2A
- Condition: Inoperative
- Location: Slat Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH SELECTED FLAPS 25, RECEIVED LE  SLAT DISAGREE EICAS WITH CAUTION. DECLARED  EMERGENCY, WENT AROUND RAN QRH PROCEDURE, LANDED  KGSO.   T/S PER B767 FIM 27-51/809. PERFORMED BITE CK OF FSEU, FAULTED C FLAP SLAT PRESS SWITCH (S846).  INSPECTED AND CLEANED PRESS SWITCH AND CONNECTOR WITH NO DISCREPANCIES NOTED PER B767 FIM 27-51-00 FT 815. ALSO REMOVED AND REPLACED LE SLAT CONTROL   RELAY (K227) PER B767 SCM 27-91-02. OPERATED SLATS AND FLAPS SEVERAL TIMES WITH NO FAULTS NOTED. SYS OPS CKS GOOD  PER B767 AMM 27-81-00-2. A/C OK FOR SERVICE.
